MathSciNet Relay Station
MathSciNet bibliographic data
MR1500471 03G05
Huntington, Edward V. Errata: "Sets of independent postulates for the algebra of logic'' [Trans. Amer. Math. Soc. 5 (1904), no. 3, 288–309; 1500675]. Trans. Amer. Math. Soc. 5 (1904), no. 4, 552.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement